Dirichlet convolutions and the Silverman-Toeplitz conditions
Acta Arithmetica, Tome 10 (1964) no. 3, pp. 287-291
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_10_3_287_291,
author = {S. Segal},
title = {Dirichlet convolutions and the {Silverman-Toeplitz} conditions},
journal = {Acta Arithmetica},
pages = {287--291},
year = {1964},
volume = {10},
number = {3},
doi = {10.4064/aa-10-3-287-291},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-10-3-287-291/}
}
S. Segal. Dirichlet convolutions and the Silverman-Toeplitz conditions. Acta Arithmetica, Tome 10 (1964) no. 3, pp. 287-291. doi: 10.4064/aa-10-3-287-291
Cité par Sources :